Newtonian and post-Newtonian limits of relativistic cosmology
dc.contributor.author | Szekeres, P. | |
dc.date.issued | 2000 | |
dc.identifier.citation | General Relativity and Gravitation, 2000; 32(0):1-15 | |
dc.identifier.issn | 0001-7701 | |
dc.identifier.uri | http://hdl.handle.net/2440/12505 | |
dc.language.iso | en | |
dc.publisher | Kluwer Academic/Plenum Publ | |
dc.title | Newtonian and post-Newtonian limits of relativistic cosmology | |
dc.type | Journal article | |
pubs.publication-status | Published |